Alert archive / Utah / Flash Flood Warnings in 2015
Flash Flood Warning 42, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jul 18, 2015, 4:23 PM MDT for Iron County, Kane County, Washington County, Utah. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 4:23 PM MDT (22:23 UTC)
- Expired
- Jul 18, 2015, 8:30 PM MDT
- In force
- 4 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Iron County, UT, Kane County, UT, Washington County, UT
The radar
The Cedar City radar (KICX), 42 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:45 PM MDT | FLASH FLOOD | Zion Np, UT | FLASH FLOODING REPORTED IN PINE CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 82 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.4 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 2251 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598
WGUS55 KSLC 182227
FFWSLC
UTC021-025-053-190230-
/O.NEW.KSLC.FF.W.0042.150718T2223Z-150719T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN UTAH...
SOUTHEASTERN IRON COUNTY IN UTAH...
WEST CENTRAL KANE COUNTY IN UTAH...
* UNTIL 830 PM MDT
* AT 423 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORMS PRODUCING
HEAVY RAIN OVER ZION NATIONAL PARK AND AREAS TO THE SOUTHWEST.
HEAVY RAINFALL CONTINUES TO TRAIN INTO THIS AREA WITH ADDITIONAL
STORMS MOVING UP FROM ARIZONA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WASHINGTON...HURRICANE...LA VERKIN...NEW HARMONY...ZION NATIONAL
PARK...TOQUERVILLE...LEEDS...VIRGIN...SPRINGDALE...ROCKVILLE...
KOLOB CANYON AND PINTURA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN OR PLAN ON TRAVELING TO THESE AREAS...PLEASE TAKE
PRECAUTIONS AND BE AWARE OF RAPIDLY RISING FLOWS THROUGHOUT THE
EVENING AND NIGHTTIME HOURS.
&&
LAT...LON 3747 11298 3729 11285 3708 11290 3701 11338
3720 11352 3748 11334
$$
MCINERNEY1 follow-up statement
863
WGUS75 KSLC 190225
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
820 PM MDT SAT JUL 18 2015
UTC021-025-053-190230-
/O.EXP.KSLC.FF.W.0042.000000T0000Z-150719T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-IRON UT-KANE UT-
820 PM MDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN
IRON AND WEST CENTRAL KANE COUNTIES WILL EXPIRE AT 830 PM MDT...
THUNDERSTORM ACTIVITY OVER ZION NATIONAL PARK AND AREAS TO THE
SOUTHWEST HAS DIMINISHED OVER THE PAST HOUR. AS SUCH...THE FLASH
FLOOD WARNING ISSUED EARLIER HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...IT IS IMPORTANT TO UNDERSTAND THAT FLOWS ALONG MANY
WATERWAYS IN SOUTHEAST WASHINGTON COUNTY WILL REMAIN ELEVATED
THROUGH THEN NIGHT.
TAKE PRECAUTIONS AND BE AWARE WHEN TRAVELING THROUGH THIS AREA.
LAT...LON 3747 11298 3729 11285 3708 11290 3701 11338
3720 11352 3748 11334
$$
MCINERNEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 4:11 PM MDT, 12 minutes earlier.
Area forecast discussion, Jul 18, 4:11 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
411 PM MDT SAT JUL 18 2015
.SYNOPSIS...MOISTURE WILL REMAIN IN PLACE ACROSS SOUTHERN AND
CENTRAL UTAH INTO EARLY NEXT WEEK. THE NORTH WILL DRY SOMEWHAT
SUNDAY THEN MOISTEN UP AGAIN MONDAY INTO TUESDAY...AS THE NEXT
WEATHER SYSTEM CROSSES THE REGION.
&&
.SHORT TERM...A POSITIVELY TILTED MID LEVEL TROUGH EXTENDING FROM
THE NORTHERN ROCKIES BACK INTO THE GREAT BASIN IS INDUCING A DEEP
LAYER SOUTHWESTERLY FLOW ACROSS THE FORECAST AREA THIS AFTERNOON.
A STALLED FRONTAL BOUNDARY ASSOCIATED WITH THIS TROUGH CONTINUES
TO STRETCH ACROSS CENTRAL UT FROM ROUGHLY FILLMORE EASTWARD TO
PRICE.
TO THE SOUTH OF THIS STALLED FRONT BOUNDARY LAYER MOISTURE
CONTINUES TO ADVECT NORTHWARD INTO SOUTHERN UT. THE AXIS OF
DEEPEST MOISTURE EXTENDS FROM THE LOWER CO RIVER VALLEY
NORTHWARD...AND NOSES INTO FAR SOUTHWEST UT. DAYTIME HEATING
COUPLED WITH WITH MOISTURE HAS ALLOWED FOR MODEST INSTABILITY THIS
AFTERNOON. LARGE SCALE ASCENT HAS BEEN ON THE UPSWING AS
WELL...AHEAD OF A SHORTWAVE TROUGH NOTED LIFTING INTO THE SOUTHERN
GREAT BASIN OF NV. AS SUCH CONVECTION HAS BEEN ON THE UPSWING OVER
THE PAST COUPLE OF HOURS...AND EXPECT THIS ACTIVITY TO CONTINUE
WELL INTO THE EVENING...EVENTUALLY FOCUSING ACROSS SOUTHEASTERN
AND EAST CENTRAL PORTIONS OF THE AREA OVERNIGHT.
MEANWHILE TO THE NORTH OF THIS BOUNDARY A RELATIVELY STABLE
AIRMASS REMAINS IN PLACE...HOWEVER AS THE MAIN EMBEDDED SHORTWAVE
WITHIN THE PARENT POSITIVELY TILTED TROUGH SWINGS EASTWARD ALONG
THE UT/ID BORDER THIS EVENING INTO TONIGHT MAY SEE AN INCREASE IN
CONVECTION ACROSS THE NORTH AS WELL. AS SUCH HAVE MAINTAINED
SCATTERED POPS OVER THE NORTHERN THIRD OF THE AREA.
AS THESE TWO FEATURES ROTATE OFF TO THE EAST SUNDAY...MID LEVEL
RIDGING IS FORECAST TO QUICKLY BUILD WESTWARD ACROSS THE FORECAST
AREA. THE COMBINATION OF SUBSIDENCE IN THE WAKE OF THE DEPARTING
WAVES AND RISING MID LEVEL HEIGHTS WILL LIKELY SUPPRESS CONVECTION
TO A LARGE DEGREE DURING THE SUNDAY DESPITE AMPLE REMAINING
MOISTURE. HAVE MAINTAINED A MENTION OF CONVECTION ACROSS CENTRAL
AND SOUTHERN UT HOWEVER EXPECT COVERAGE TO BE CONSIDERABLY LESS
THAN TODAY.
MONDAY THIS RIDGE AXIS SHIFTS EASTWARD AHEAD OF A DEVELOPING
TROUGH ALONG THE WEST COAST. THIS WILL ALLOW ADDITIONAL MOISTURE
TO CREEP NORTHWARD...AS WELL AS PROVIDE A MORE CONDUCIVE
ENVIRONMENT FOR THUNDERSTORM INITIATION DURING THE AFTERNOON
HOURS. AS SUCH HAVE TRENDED POPS UPWARD 10 PERCENT OR SO OVER
SUNDAY.
.LONG TERM (AFTER 06Z TUESDAY)...LARGE SCALE PATTERN SET UP TO BEGIN
THE PERIOD PLACES A DEEP CLOSED LOW OVER CENTRAL BRITCOL...WITH
REMNANT SHORT WAVE ENERGY/MID LEVEL CIRCULATION OFF THE CENTRAL CALI
COAST. RIDGING WILL REMAIN EAST OF THE AREA.
FAVORABLE TRAJECTORIES WILL EXIST FOR CONTINUED MID LEVEL MOISTURE
ADVECTION ACROSS THE EASTERN GREAT BASIN MONDAY NIGHT DUE TO THE
RETURN FLOW AROUND THE RIDGE COMBINING WITH THE AFOREMENTIONED
COASTAL SHORT WAVE TO THE WEST. A COMBINATION OF WEAK ASCENT AND
MOISTURE IN PLACE LOOKS SUFFICIENT FOR SCATTERED NOCTURNAL
CONVECTION ACROSS THE SOUTH/EAST HEADING INTO TUESDAY.
GLOBALS AGREE THE BRITCOL TROUGH WILL AMPLIFY SOUTH ALONG THE PACNW
COAST TUESDAY...THIS LIFTING THE DOWNSTREAM SHORTWAVE NORTHEAST
THROUGH NEVADA AS AN OPENING WAVE DURING THE DAY. LIKELY TO SEE THE
BEST CHANCE OF SHOWERS/STORMS AREAWIDE TUESDAY AFTERNOON/EVE AS THIS
WAVE APPROACHES THEN LIFTS ACROSS NORTHERN UTAH. PASSAGE WILL ALLOW
FOR A NET DRYING TREND WEDNESDAY AS THE BULK OF SUBTROPICAL
MOISTURE/TRAJECTORIES WILL SHUNT SOUTH AND EAST OF THE STATE...WITH
SOME SUBSIDENCE ACROSS THE NORTH/EAST. FOCUSED PRECIP CONCERNS LOOK
TO DEVELOP ACROSS THE FAR NORTHWEST LATE...PRIMARILY INFLUENCED BY
THE AMPLIFYING TROUGH ALONG THE PACNW COAST.
SPREAD REGARDING TROUGH EVOLUTION AND TRACK SEEM TO BE DECREASING
REGARDING THIS TROUGH DURING THE LATTER HALF OF THE WEEK...BUT
DETAILS STILL DIVERGE. BIG PICTURE POINTS TO CONTINUED CONVECTIVE
THREATS OVER THE NORTHWEST...WITH THE BULK OF
CENTRAL/SOUTHERN/EASTERN UTAH FURTHER DRYING BENEATH A DRY
SOUTHWESTERLY FLOW ALOFT. FORECAST POINTS TOWARDS A WARMING TREND
DURING THE LATTER HALF OF THE WEEK IN THIS REGIME.
&&
.AVIATION...NORTH TO NORTHWEST WINDS WILL CONTINUE AT THE SLC
TERMINAL...SWITCHING TO THE SOUTH BETWEEN 04-06Z. THERE IS A 30
PERCENT CHANCE OF A SHOWER OR THUNDERSTORM IMPACTING THE TERMINAL
THROUGH 03Z...WITH THE BIGGEST THREAT BEING GUSTY AND ERRATIC
WINDS.
&&
.FIRE WEATHER...MONSOONAL MOISTURE HAS SPREAD ACROSS SOUTHERN AND
CENTRAL UTAH TODAY...AND WILL SLOWLY SPREAD NORTHWARD THROUGH
EARLY NEXT WEEK. A WEATHER SYSTEM CROSSING SOUTHERN UTAH
TONIGHT WILL COMBINE WITH THIS MOISTURE TO BRING A THREAT
FOR HEAVY RAINFALL WITH THE THUNDERSTORMS...WHILE A WEAKER
SYSTEM TO THE NORTH WILL BRING A SMALL THREAT OF THUNDERSTORMS
MAINLY NEAR THE IDAHO BORDER. AS THIS MOISTURE GRADUALLY
INCREASES THROUGH TUESDAY ACROSS THE AREA A THREAT OF
THUNDERSTORMS WILL CONTINUE WITH THE GREATEST THREAT COMING
TUESDAY. ADDITIONALLY THIS INCREASE IN MOISTURE WILL BRING
HIGHER DAYTIME RH VALUES ALONG WITH GOOD OVERNIGHT RECOVERY.
A SLOW DRYING TREND IS EXPECTED FOR THE END OF THE WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MDT THIS EVENING FOR
UTZ016-019-020-518.
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR UTZ019-020.
WY...NONE.
&&
SEAMAN/MERRILL/KRUSE
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jul 18, 6:09 AM MDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 609 AM MDT SAT JUL 18 2015 UTZ001>016-019>021-517-518-WYZ021-191200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 609 AM MDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CROSS THE OUTLOOK AREA AT TIMES TODAY THROUGH THIS EVENING. LOCAL HEAVY RAIN IS POSSIBLE ACROSS MAINLY SOUTHERN AND EASTERN UTAH WITH A THREAT OF ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ACROSS SOUTHERN AND CENTRAL UTAH ON SUNDAY WITH A CONTINUED THREAT OF LOCALLY HEAVY RAIN AND FLASH FLOODING WHILE THE NORTH DRIES SOMEWHAT. MOISTURE WILL SPREAD BACK INTO THE NORTH MONDAY AND REMAINS ACROSS MOST OF THE OUTLOOK AREA THROUGH WEDNESDAY BRINGING THE THREAT OF LOCAL HEAVY RAIN TO MOST AREAS EACH DAY. THE FAR SOUTH STARTS TO DRY ON WEDNESDAY AND THIS DRYING SPREADS NORTH THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jul 18, 12:40 PM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1240 PM MDT SAT JUL 18 2015 UTZ020-518-181930- SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 1240 PM MDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KANE COUNTY UNTIL 130 PM MDT... AT 1238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES EAST OF ZION NATIONAL PARK...OR 15 MILES NORTHWEST OF KANAB...MOVING EAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... ORDERVILLE...GLENDALE AND MT CARMEL. THIS INCLUDE US 89 BETWEEN GLENDALE TO ABOUT 10 MILES SOUTH OF MT CARMEL JUNCTION. HAIL MAY COVER US 89. REDUCE SPEEDS IN THIS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM IS CAPABLE OF PRODUCING A SIGNIFICANT AMOUNT OF HAIL. HAIL MAY ACCUMULATE ON AREA ROADS RESULTING IN DANGEROUS TRAVEL CONDITIONS. && LAT...LON 3715 11276 3724 11281 3745 11235 3720 11223 TIME...MOT...LOC 1838Z 250DEG 31KT 3722 11270 CRK
Local storm report, Jul 18, 2:34 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
234 PM MDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND GST 12 ESE ELMO 39.34N 110.60W
07/18/2015 M69 MPH EMERY UT MESONET
FLATTOP MOUNTAIN RAWS FTMU1. TIME LISTED IS OBSERVATION
TIME.
&&
CRKLocal storm report, Jul 18, 3:18 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 PM MDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD HILDALE 37.01N 112.97W
07/18/2015 WASHINGTON UT 911 CALL CENTER
MULTIPLE HOMES AND ROADS DAMAGED BY FLASH FLOODING
&&
CRKLocal storm report, Jul 18, 3:26 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
326 PM MDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST 2 W JOE'S VALLEY RES 39.31N 111.32W
07/18/2015 M72 MPH SANPETE UT MESONET
JOES VALLEY RAWS SENSOR SITE JVAU1. TIME IS TIME OF
REPORT.
&&
CRKLocal storm report, Jul 18, 4:20 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
420 PM MDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 5 WNW HEWINTA G.S. 41.00N 110.58W
07/18/2015 E0.88 INCH SUMMIT UT BROADCAST MEDIA
PUBLIC REPORTS NICKEL TO QUARTER SIZE HAIL. TIME IS
ESTIMATED.
&&
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 10:42 AM MDT | Flash Flood Watch | SLC | 11 hr | |
| Jul 18, 12:40 PM MDT | Special Weather Statement | SLC | 50 min | |
| Jul 18, 2:51 PM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Jul 18, 4:15 PM MDT | Areal Flood Advisory | SLC | Iron | 90 min |
| Jul 18, 4:30 PM MDT | Special Weather Statement | SLC | Iron | 45 min |
Nearby
Flash Flood Warnings in Utah, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.